# SDR IPXA2025090881604

- Difficulty date: July 17, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,605 hours, 17,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53813355200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR43 Y0 LH HAS CORROSION.  COMPLIED WITH EO-94969-REQ1 AND VT-MAE EA 300-5315-27-A4057 REV.-.
